Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Having diarrhoea, stomach pain, nausea, flu, bodyache, sore kidneys, blood in urine. See a doctor?

I have diarriah and my stomach hurts and I feel like throwing up every time I move And I went to the doctors today about my flu , my whole body aches and my kidneys are sore My doctor said there was traces of blood in my urine , its being sent to a lab I m in a lot of pain right now and just wondering if I should go to the hospital or wait it out
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Yes if you are having unbearable pain you need to immediately consult your doctor or go to emergency room.It seems you are suffering from infective gastroenteritis with hematuria .Meantime uou need to have plenty of fluids and antiemetics. You need to get done sonography of abdomen and relavant blood test to confirm with your diagnosis.You need to meet your physician and then nephrologist based on your urine reports and kidney function
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor